# SDR UIEA2018091101946

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 80,907 hours, 23,457 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77385719
- Part serial: 83111
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE RECEIVED EICAS RT ENG, QRH FOLLOWED, MESSAGE WENT AWAY HIGH STAGE. FOLLOWED IMMEDIATELY BY LT ENG HIGH STAGE. PERFORMED FIM 36-10 FAULT TREE 978 BLOCK 48. REMOVED AND REPLACED LT ENG HPSOV. OPS CHECK GOOD.
